File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stability of time-varying uncertain systems with rational dependence on the uncertainty

TitleRobust stability of time-varying uncertain systems with rational dependence on the uncertainty
Authors
KeywordsLinear matrix inequality (LMI)
robust stability
square matrix representation (SMR)
time-varying uncertainty
uncertain system
Issue Date2010
PublisherIEEE
Citation
Ieee Transactions On Automatic Control, 2010, v. 55 n. 10, p. 2353-2357 How to Cite?
AbstractRobust stability of time-varying uncertain systems is a key problem in automatic control. This note considers the case of linear systems with rational dependence on an uncertain time-varying vector constrained in a polytope, which is typically addressed in the literature by using the linear fractional representation (LFR). A novel sufficient condition for robust stability is derived in terms of a linear matrix inequality (LMI) feasibility test by exploiting homogeneous polynomial Lyapunov functions, the square matrix representation and an extended version of Polya's theorem which considers structured matrix polynomials. It is shown that this condition is also necessary for second-order systems, and that this condition is less conservative than existing LMI conditions based on the LFR for any order. © 2010 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/135114
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of Hong KongHKU711208E
Funding Information:

Manuscript received September 24, 2009; revised December 12, 2009; accepted May 18, 2010. Date of publication June 21, 2010; date of current version October 06, 2010. This work was supported in part by the Research Grants Council of Hong Kong (Grant HKU711208E). Recommended by Associate Editor D. Arzelier.

References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.date.accessioned2011-07-27T01:28:29Z-
dc.date.available2011-07-27T01:28:29Z-
dc.date.issued2010en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2010, v. 55 n. 10, p. 2353-2357en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135114-
dc.description.abstractRobust stability of time-varying uncertain systems is a key problem in automatic control. This note considers the case of linear systems with rational dependence on an uncertain time-varying vector constrained in a polytope, which is typically addressed in the literature by using the linear fractional representation (LFR). A novel sufficient condition for robust stability is derived in terms of a linear matrix inequality (LMI) feasibility test by exploiting homogeneous polynomial Lyapunov functions, the square matrix representation and an extended version of Polya's theorem which considers structured matrix polynomials. It is shown that this condition is also necessary for second-order systems, and that this condition is less conservative than existing LMI conditions based on the LFR for any order. © 2010 IEEE.en_HK
dc.languageengen_US
dc.publisherIEEE-
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsIEEE Transactions on Automatic Control. Copyright © IEEE.-
dc.rights©2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectrobust stabilityen_HK
dc.subjectsquare matrix representation (SMR)en_HK
dc.subjecttime-varying uncertaintyen_HK
dc.subjectuncertain systemen_HK
dc.titleRobust stability of time-varying uncertain systems with rational dependence on the uncertaintyen_HK
dc.typeArticleen_HK
dc.identifier.emailChesi, G:chesi@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TAC.2010.2053470en_HK
dc.identifier.scopuseid_2-s2.0-77957723183en_HK
dc.identifier.hkuros187527en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77957723183&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume55en_HK
dc.identifier.issue10en_HK
dc.identifier.spage2353en_HK
dc.identifier.epage2357en_HK
dc.identifier.isiWOS:000283362600013-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChesi, G=7006328614en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats